# SDR IPXA12575599

- Difficulty date: September 11, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1055 Rbl1-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CABIN BS 1055, BETWEEN RBL 1 - 25, FLOORBEAM HAS SEVERAL AREAS OF CORROSION AS MARKED.  REPLACED MAIN CABIN FLOORBEAM IAW SRM 51-40-02 AND DWG 144N5005.
